# SDR WRXR202504070102

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: CC67039175CC6703
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BRACKET AND LAMINATED SHIMS SUPPORT FUSELAGE TO FAIRING PANEL 193AR RH BL 22.50 (2EA BRACKETS), REMOVED CORROSION IAW REO 690-53-82-221 REV -- DATED 2025-03-20 WITH LIMITATIONS "ACCEPTABLE FOR 8000 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO AT REV. -- OR UNTIL NEXT ‘C’ CHECK.
